# SDR COMA0060457

- Difficulty date: May 25, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 120258
- Aircraft time: 20,307 hours, 21,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1295
- Condition: Discharged
- Location: Cabin
- Part time: 6,336 hours, 6,846 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHTS ARE INOPERABLE.  REPLACED EMERGENCY LIGHT BATTERY.
